Volume 23, Number 1, February 2007
: Three-Class Association Schemes on Galois Rings in Characteristic 4.
: Non-Jumping Numbers for 4-Uniform Hypergraphs.
: Difference Families in Z2d+1(+)Z2d+1 and Infinite Translation Designs in Z(+)Z.
Volume 23, Number 2, April 2007
Volume 23, Number 3, June 2007
: Graphic Sequences with a Realization Containing a Union of Cliques.
David R. Wood
: On the Maximum Number of Cliques in a Graph.
Volume 23, Number 4, August 2007
: On an Isomorphism Problem of Some Dual Hyperovals in PG (2 d + 1, q ) with q even.
Volume 23, Number 5, October 2007
: On Small Contractible Subgraphs in 3-connected Graphs of Small Average Degree.
: Unbalanced Star-Factorizations of Complete Bipartite Graphs II.
Volume 23, Number 6, December 2007
Kinkar Ch. Das
: A Sharp Upper Bound for the Number of Spanning Trees of a Graph.
: Characterization of Product Anti-Magic Graphs of Large Order.
Volume 23, Number Supplement-1, June 2007
: On Configurations of Solid Balls in 3-Space: Chromatic Numbers and Knotted Cycles.
: Recent Progress on Combinatorics and Algorithms for Low Discrepancy Roundings.